English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Density property for hypersurfaces UV = p(X)

MPS-Authors
/persons/resource/persons235517

Kaliman,  Shulim
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235638

Kutzschebauch,  Frank
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Kaliman, S., & Kutzschebauch, F. (2008). Density property for hypersurfaces UV = p(X). Mathematische Zeitschrift, 258(1), 115-131. doi:10.1007/s00209-007-0162-z.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2811-C
Abstract
There is no abstract available